# SDR TRAX200600963

- Difficulty date: October 30, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INNER SKIN CRACKED AT UPPER FWD CORNER UNDER UPPER STEP. REMOVED FASTENERS AND REMOVED DAMAGE. PER REO 601R-52-11-279 WHILE REMOVING DAMAGE CUT UNDERLYING STRUCTURE. RECEIVED REO 601R-52-11-1137 OPENED HOLE IN ASD UPPER LEFT CORNER AND INSTALLED BLIND RIVET PER REO601R-52-11-1137 CM20420.  FABRICATED 1 REPAIR FROM 2024 T3 .040" AND FABRICATED 2 REPAIR FILLER FROM 2024 T3 .040".  LOCATED NEW EXISTING HOLES IN REPAIR PARTS PER REO 01R-52-11-279 CM20420.  PERFORMED EDDY CURRENT INSPECTION OF CUT OUT AREA PER REO 601R-52-11-279 IAW CRJ 2OO NDTM PART 1 51-20-06.  NO DEFECTS NOTED.  INSTALLED REPAIR PARTS PER REO 601R-52-11-279.  JOB COMPLETE REB 7019524. 11-6-06 "COMPLIED WITH EC/TC REO 601R-52-11-1137 REV A.
